Repositorio de producción científica de la Universidad de Sevilla

Some limit relations in the A1 tableau of Dunkl-Cherednik operators

Opened Access Some limit relations in the A1 tableau of Dunkl-Cherednik operators

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2003-12-15
Publicado en: Indagationes Mathematicae, 14 (3-4), 293-308.
Tipo de documento: Artículo
Resumen: In this paper we study some limit relations involving some q-special functions related with the A1 (root system) tableau of Dunkl-Cherednik operators. Concretely we consider the limits involving the nonsymmetric q-ultraspherical polynomials (q-Rogers polynomials), ultraspherical polynomials (Gegenbauer polynomials), q-Hermite and Hermite polynomials.
Cita: Álvarez Nodarse, R. (2003). Some limit relations in the A1 tableau of Dunkl-Cherednik operators. Indagationes Mathematicae, 14 (3-4), 293-308.
Tamaño: 229.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41721

DOI: http://dx.doi.org/10.1016/S0019-3577(03)90047-4

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones